| Model Number |
N/A |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
08/30/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).This is a combined initial / final report.Customer has indicated that the product will not be returned to zimmer biomet for investigation, as it has been discarded.Concomitant medical products: medical product: oxf twin-peg cmntd fem sm pma, catalog #: 161468, lot #: 902210.Medical product: oxf uni tib tray sza rm, catalog #: 154719, lot #: 720470.Multiple mdr reports were filed for this event, please see associated reports: 3002806535-2021-00384, 3002806535-2021-00385.As the product has not been received, the investigation was limited to the information provided; a review of device history records and complaint history.In addition, we have not been provided with x-rays or any supporting documentation which could provide additional information.A review of the manufacturing history records confirms no abnormalities or deviations reported.A review of the complaint database over the last 3 years has found 2 complaints reported with the item 159568, 13 complaints reported with the item 161468 and 2 complaints reported with the item 154719 (including initiating complaint).Without the opportunity to examine the complaint product, root cause cannot be determined due to insufficient information.If any additional information becomes available, then the complaint will be reopened and investigated thoroughly.
Event or Problem Description
It was reported that a patient underwent an initial right knee arthroplasty on (b)(6) 2015.Subsequently, a revision procedure due to unknown reason was performed (b)(6) 2021.Attempts have been made but no further information has been provided.
Additional Manufacturer Narrative
(b)(4).This final report is being submitted to relay additional information.Complaint summary: as the product has not been received, the investigation was limited to the information provided; a review of device history records and complaint history.In addition, we have not been provided with x-rays or any supporting documentation which could provide additional information.A review of the manufacturing history records confirms no abnormalities or deviations reported.A review of the complaint database over the last 3 years has found 2 complaints reported with the item 159568 and 154719 and 13 complaints reported with the item 161468 (including the initiating complaint).Without the opportunity to examine the complaint product, root cause cannot be determined due to insufficient information.If any additional information becomes available, then the complaint will be reopened and investigated thoroughly.Capa: no corrective or preventive action required at this time.Multiple mdr reports were filed for this event, please see associated reports: 3002806535-2021-00384-1; 3002806535-2021-00385-1.If any further information is found which would change or alter any conclusions or information, a supplemental will be submitted accordingly.Zimmer biomet will continue to monitor for trends.H3 other text : product has been discarded.
Event or Problem Description